Insurances.net
insurances.net » Children Insurance » Does Your Child Have An Allergic Reaction To Antibiotics
Auto Insurance Life Insurance Family Insurance Health Insurance Travel Insurance Mortgage Insurance Buying Insurance Accident Insurance Housing Insurance Personal Insurance Medical Insurance Property Insurance Mobile Insurance Internet Insurance Pregnant Insurance Dental Insurance Children Insurance Baby Insurance Employee Insurance Liability Insurance Pet Insurance Boat Insurance Cancer Insurance Insurance Quotes Others
]

Does Your Child Have An Allergic Reaction To Antibiotics

Does Your Child Have An Allergic Reaction To Antibiotics

Does Your Child Have An Allergic Reaction To Antibiotics


Penicillin rash or penicillin allergy is something seen in some children taking antibiotics. Unknown to most people, penicillin or some antibiotic in the same family can cause a skin reaction as well as stomach problems if your body can't tolerate it. In children it is not uncommon to see a slight rash or form of hives result as a reaction to the antibiotic. The human body can see the antibiotic as an invader and begins to try to rid itself of the drug. Children often have a sensitized reaction to their first injection or pills. It's important to find out if your child is just having an initial reaction to the first time with a substance or it's a genuine allergy. If your child is allergic, they won't be able to take this medication but instead will be given a different one to treat a bacterial infection.

A serious reaction can involve pulmonary edema or tongue or throat swelling. The phase that comes after the penicillin rash is the phase most parents need to be concerned about. A basic rash or hives can be treated and the pediatrician should be called to discuss a substitute. If your child has an infection, some medication is necessary but it doesn't have to be in that particular family.

A heavy rash on the face followed by difficulty breathing could be of great concern. This might mean that the child is severely allergic to penicillin and that pulmonary edema or tongue swelling may be setting in. Typically this comes on slowly and the child feels shortness of breath first. Whether the sensitizer is penicillin or a bee sting, throat constriction can occur. Without direct and fast medical intervention this can be life threatening. If you see your child having difficulty breathing after taking penicillin, seek medical attention immediately. Be sure to tell any doctor you see about your child's allergy when they do the history or prescribe a medication. This holds true for the dentist as well.

For the itching sensations, an antihistamine is excellent for lessening the symptoms. Your doctor will discuss this with you and the best ones to use for your child as well as the dosage.
Child Behavior For A Three Year Old The Spirituality Of Your Days As A Boy Scout How to Know Child Care Cribs Are Safe Why Do Some People Or Couples Only Have Boy Or Girl Babies? Buying Clothes For Your Children Online How can I get my children to follow rules and do their chores? The Raising Teens Rulebook The Balance Equation Explained using the Teenage World Kids Roller Skates Landau Children's Scrubs Help Make Children More Comfortable With Treatment Move Away From Children Cases Numerous Suggestions For Organizing A Child Shower Child Abuse Statistics You Should Know About
Write post print
www.insurances.net guest:  register | login | search IP(3.230.1.126) District Of Columbia / Washington Processed in 0.013928 second(s), 6 queries , Gzip enabled debug code: 8 , 2253, 956,
Does Your Child Have An Allergic Reaction To Antibiotics Washington